# SDR NSVA200600132

- Difficulty date: August 31, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 25,714 hours, 30,022 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 321935
- Part serial: 557A
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LT DUCT OVERTEMP LIGHT ILLUMINATED ON TAXI.  REMOVED AND REPLACED LT HIGH PRSOV PN ON/OFF 321935 SN OFF 557A, SN ON 982CD, SN OFF 557A.
